# SDR O2GA2019120981701

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N817UP
- Make and model: Beech B300
- Aircraft serial: FL894
- Aircraft time: 4,173 hours, 3,575 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 101380027
- Part serial: 8BT76
- Condition: Intermittent
- Location: Pneumatic Sys
- Part time: 153 hours, 140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ACTUATED DEICE BOOTS. PNEUMATIC GAUGE FLUCTUATED BETWEEN 18-20 PSI PLUS. AFTER CYCLING BLEED AIR VALVES TO OFF PNEUMATIC GAUGE STABILIZED AT 20 PSI. TURNING THE SYSTEM ON RESULTED IN PNEUMATIC GAUGE FLUCTUATING. AIRCRAFT DIVERTED TO TEB. MAINTENANCE REPLACED THE PRESSURE REGULATOR MANIFOLD VALVE. SYSTEM OPERATIONAL CHECKS WERE ACCOMPLISHED. AIRCRAFT WAS RETURNED TO SERVICE.
